Pourquoi Catherine a-t-elle reçu cinq fois la dose prescrite d’anticoagulant ?

On April 15, an 85-year-old woman called Catherine was sent to the hospital by her general practitioner because of an abnormally high international normalized ratio (INR). When the clinical team decided to check the list of medication she was taking, they noticed that her son had given her five times the prescribed dose of warfarin. Following a discussion with her son, the medical team established that he had several (recent and old) prescriptions with him, which had led to some confusion about the dose. In this case, we can highlight three areas for improvement: transition of care; medication reconciliation; and patient and caregiver communication, education, and engagement.

Date de parution : 10/2021

Thème : Conciliation médicamenteuse

Mots clés : Transition de soins, Engagement des patients

Cette histoire vous interpelle ? Alors partagez avec nous vos expériences ! Envoyez un email à Ana van Innis, Quality & Safety Officer, analuisa.vaninnis@paqs.be.

En visitant, utilisant ce site web et en prenant contact avec le responsable du traitement, vous consentez expressément à ce que nous recueillions et traitions, selon les modalités et principes décrits dans nos politiques de confidentialité, vos données à caractère personnel ainsi qu'à l’utilisation de cookies.